MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CRUCIATE RETAINING LEFT SIZE 12 PPS STANDARD FEMUR; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CRUCIATE RETAINING LEFT SIZE 12 PPS STANDARD FEMUR; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Peeled/Delaminated (1454); Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Unknown, tibial component, unknown lot.Unknown, articular surface, unknown lot.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.A femoral component revision due to pps coating delamination from the metal.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address inadequate osseointegration.During the procedure, the tibial and femoral components were noted to not have any bony ingrowth.The femoral component was also noted to be delaminated.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.After further communication from rep the submitted report 0001822565-2025-04405 is a duplicate of this report so all the information is being updated in this follow-up report 0001822565-2025-04558-1.The following sections were updated: updated: a1; a2; a3; b1; b4; b5; d2; d6; d9; d10; e1; e3; g1; g3; g6; h1; h2; h6; h10.D10: persona porous 0 degree tibial component size g left catalog #: 42535007901 lot #: 66671804.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 complaint could not be confirmed.Visual examination of the returned product identified signs of implant & use (gouges) and bone cement remains.A further review of the femur identified scarring, smearing and knicks that appear to be consistent with the removal of the implant as part of the revision surgery.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CRUCIATE RETAINING LEFT SIZE 12 PPS STANDARD FEMUR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23827066
Report Number0001822565-2025-04558
Device Sequence Number8954726
Product Code JWH
UDI-Device Identifier00889024631397
UDI-Public(01)00889024631397(17)340926(10)66807955
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42508607401
Device Lot Number66807955
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/22/2025
05/21/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/19/2026
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale